Separable Preferences, Strategyproofness, and Decomposability
AbstractThe authors consider strategyproof social choice functions defined over product domains. If preferences are strict orderings and separable, then strategyproof social choice functions must be decomposable provided that the domain of preferences is rich. The authors provide several applications of this result, including a characterization of the libertarian social choice function.
Download InfoTo our knowledge, this item is not available for download. To find whether it is available, there are three options:
1. Check below under "Related research" whether another version of this item is available online.
2. Check on the provider's web page whether it is in fact available.
3. Perform a search for a similarly titled item that would be available.
Bibliographic InfoArticle provided by Econometric Society in its journal Econometrica.
Volume (Year): 67 (1999)
Issue (Month): 3 (May)
You can help add them by filling out this form.
CitEc Project, subscribe to its RSS feed for this item.
- Rafael Hortala-Vallve, 2007.
"Inefficiencies on Linking Decisions,"
Economics Series Working Papers
321, University of Oxford, Department of Economics.
- Lang, Jrme & Xia, Lirong, 2009. "Sequential composition of voting rules in multi-issue domains," Mathematical Social Sciences, Elsevier, vol. 57(3), pages 304-324, May.
- Reffgen, Alexander & Svensson, Lars-Gunnar, 2012. "Strategy-proof voting for multiple public goods," Theoretical Economics, Econometric Society, vol. 7(3), September.
- Papai, Szilvia, 2003. "Strategyproof exchange of indivisible goods," Journal of Mathematical Economics, Elsevier, vol. 39(8), pages 931-959, November.
- repec:ebl:ecbull:v:4:y:2004:i:10:p:1-8 is not listed on IDEAS
- Bradley, W. James & Hodge, Jonathan K. & Kilgour, D. Marc, 2005. "Separable discrete preferences," Mathematical Social Sciences, Elsevier, vol. 49(3), pages 335-353, May.
- Bordes, G. & Laffond, G. & Le Breton, Michel, 2012. "Euclidean Preferences, Option Sets and Strategy Proofness," IDEI Working Papers 717, Institut d'Économie Industrielle (IDEI), Toulouse.
- Bordes, G. & Laffond, G. & Le Breton, Michel, 2012. "Euclidean Preferences, Option Sets and Strategy Proofness," TSE Working Papers 12-302, Toulouse School of Economics (TSE).
- Biung-Ghi Ju, 2005.
"A characterization of plurality-like rules based on non-manipulability, restricted efficiency, and anonymity,"
International Journal of Game Theory,
Springer, vol. 33(3), pages 335-354, 09.
- Biung-Ghi Ju, 2005. "A Characterization of Plurality-Like Rules Based on Non-Manipulability, Restricted Efficiency, and Anonymity," WORKING PAPERS SERIES IN THEORETICAL AND APPLIED ECONOMICS 200509, University of Kansas, Department of Economics, revised Mar 2005.
- Adachi, Tsuyoshi, 2010. "The uniform rule with several commodities: A generalization of Sprumont's characterization," Journal of Mathematical Economics, Elsevier, vol. 46(6), pages 952-964, November.
- Chatterji, Shurojit & Roy, Souvik & Sen, Arunava, 2012. "The structure of strategy-proof random social choice functions over product domains and lexicographically separable preferences," Journal of Mathematical Economics, Elsevier, vol. 48(6), pages 353-366.
- Wako, Jun, 2005. "Coalition-proof Nash allocation in a barter game with multiple indivisible goods," Mathematical Social Sciences, Elsevier, vol. 49(2), pages 179-199, March.
- Erlanson, Albin & Szwagrzak, Karol, 2013.
"Strategy-Proof Package Assignment,"
2013:43, Lund University, Department of Economics.
- Debasis Mishra & Souvik Roy, 2011.
Indian Statistical Institute, Planning Unit, New Delhi Discussion Papers
11-06, Indian Statistical Institute, New Delhi, India.
- Chatterji, Shurojit & Sanver, Remzi & Sen, Arunava, 2013. "On domains that admit well-behaved strategy-proof social choice functions," Journal of Economic Theory, Elsevier, vol. 148(3), pages 1050-1073.
- Ju, Biung-Ghi, 2011. "Collectively rational voting rules for simple preferences," Journal of Mathematical Economics, Elsevier, vol. 47(2), pages 143-149, March.
- Dutta, Bhaskar & Peters, Hans & Sen, Arunava, 2002. "Strategy-Proof Probabilistic Mechanisms in Economies with Pure Public Goods," Journal of Economic Theory, Elsevier, vol. 106(2), pages 392-416, October.
- Carmelo Rodriguez-Alvarez, 2004. "On the Impossibility of Strategy-Proof Coalition Formation Rules," Economics Bulletin, AccessEcon, vol. 4(10), pages 1-8.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Wiley-Blackwell Digital Licensing) or (Christopher F. Baum).
If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.
If references are entirely missing, you can add them using this form.
If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.
If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.
Please note that corrections may take a couple of weeks to filter through the various RePEc services.